Extensions of Three Theorems of Nagell

Tom 61 / 2013

A. Schinzel Bulletin Polish Acad. Sci. Math. 61 (2013), 195-200 MSC: Primary 11D68. DOI: 10.4064/ba61-3-1

Streszczenie

Three theorems of Nagell of 1923 concerning integer values of certain sums of fractions are extended.

Autorzy

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek